Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On the robustness of the toroidal velocity theorem

Title data

Kaiser, Ralf ; Busse, Friedrich H.:
On the robustness of the toroidal velocity theorem.
In: Geophysical & Astrophysical Fluid Dynamics. Vol. 111 (2017) Issue 5 . - pp. 355-368.
ISSN 0309-1929
DOI: https://doi.org/10.1080/03091929.2017.1346634

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Dynamo theory; Antidynamo theorem; Toroidal velocity theorem
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 17 Dec 2020 13:44
Last Modified: 17 Dec 2020 13:44
URI: https://eref.uni-bayreuth.de/id/eprint/61277